Zackattack wrote:Having the port was a savior, had to have blood drawn twice to check those weird liver enzymes and the oxaliplatin went in smooth, like a fine cognac.
Zackattack wrote:The two levels that were elevated were
Aspartate Aminotransferase (AST), Plasma 47 U/L [<=37 U/L]
Alanine Aminotransferase (ALT), Plasma 130 U/L [<=55 U/L]
No chemo ever before this blood test at 1pm today, except for taking the Xeloda earlier in the day (11am approx)
Zackattack wrote:Hi All,
Wanted to drop in and provide an update. Been taking Xeloda since Tuesday morning, and had the infusion of Oxaliplatin Tuesday afternoon. Tues/Wed easy days and I pushed myself to go work out at the gym. Thursday the steroid or whatever wore off and the nausea was pretty real. I didn't take any anti-nausea drugs though (because I naturally run constipated), attempted to fix it with marijuana, successfully.
Friday, minor to moderate nausea (5/10) until I tried marijuana at 4pm and erased it almost immediately. Crazy. Friend came from out of town and I was able to eat a lot of the shephard's pie.
Saturday, headache from 3pm-6pm and took an aspirin and tried to nap but it barely helped to close my eyes. It passed so whatever Ended up still having an okay night after that.
Sunday again nausea from when I wake up (2/10), goes away until after dinner, back again from 9pm-12am. Was hard to get food down at 11pm to take the Xeloda.
The pills make me feel almost a bit disassociative. I feel the brain fog / chemo brain for sure all the time. Honestly though, overall much better than expected and hope it continues to be this 'easy'. I realize it will likely get tougher but hopefully, my tools to combat the issues which arise will be better also.
Zackattack wrote:Just wanted to give an update. Been doing chemo, on my third round of Xelox (Capox). Side effects are mostly just really annoying, my body seems to be tolerating everything well. Nausea and I'm not interested in any food practically (but i'm eating). Completely not myself, low energy, out of it, but I deal with most of the side effects with Marijuana. Helps ground me.
Oh--the neuropathy this time really hurts. My fingertips feel like painful pricks when it's below 75 degrees or if I try and use them to grab something or hold a screwdriver. Is this normal? Should I ask them to think about lowering dosage for the next treatment?
I've grown averse to checking this site too often, I feel that the thought of cancer is almost always on my mind. Hard to ignore but easier when i'm not on this site everyday. I appreciate all the support. The mental health aspect is the toughest side effect currently. I'm unable to work too much, and I want to give my wife a few days of not even thinking about it but it's so hard to do that.
You absolutely need to tell them of all of your symptoms, especially neuropathy. They ended up reducing my Oxi dosage when I started getting it.
Users browsing this forum: Mungbean75 and 29 guests